Journal article icon

Journal article

Microparasite population dynamics and continuous immunity

Abstract:

A mathematical model is presented for the transmission of a microparasite where the hosts occupy one of two states, uninfected or infected. In each state, the hosts are distributed over a continuous range of immunity. The immune levels vary within hosts due to the processes of waning of immunity (when uninfected), and increasing immunity (when infected), eventually resulting in recovery. Immunity level also influences the host's ability to infect or be infecte...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1098/rspb.1998.0528

Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
NDM
Sub department:
Tropical Medicine
Oxford college:
Wadham College
Role:
Author
ORCID:
0000-0002-6523-185X
More by this author
Role:
Author
ORCID:
0000-0002-0030-7278
Publisher:
Royal Society
Journal:
Proceedings of the Royal Society B: Biological Sciences More from this journal
Volume:
265
Issue:
1409
Pages:
1977-1983
Publication date:
1998-10-22
Acceptance date:
1998-06-24
DOI:
EISSN:
1471-2954
ISSN:
0962-8452
Pmid:
9821363
Language:
English
Keywords:
Pubs id:
pubs:449641
UUID:
uuid:a7b292c7-d307-462e-8a3f-a94fe1d7de65
Local pid:
pubs:449641
Source identifiers:
449641
Deposit date:
2019-02-05

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP